Oct 23, 2012
Started to take INH and i have started to cough and i never coughed before taking it
Response from Dr. Young
Cough is not a typical side effect of isoniazid (INH), I'd suggest discussing your symptoms with your doctor or care provider.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Probability Of Getting AIDS From Mutual Masturbation
- Risk Of HIV Transmission From Touching Used Condom
- Unprotected Anal Sex Without Ejaculation How Long Does It Take To Test Positive For AIDS
- Unprotected Anal Sex Without Ejaculation Scared To Death
- Does Cold Feet Mean I Have Hiv?
- Fever During Seroconversion
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.